# SDR UIEA2025111801301

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 88,550 hours, 16,833 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- BEAM, LT WING INBD L/E CAVITY LOWER PANEL FWD SUPPORT BEAM INNER FACE, ILES 987.   BLENDED OUT THE DAMAGED AREA IAW SRM 51-10-02-0G-0, REV 61.  PERFORMED NDT INSPECTION, REFER TO JOB CARD ATTACHING SHEET  0462387.  MEASURED REWORK AREA LENGTH= 3.2", WIDTH = 0.9", DEPTH= 0.001", ALLOWABLE IAW SRM 57-41-13-1A-1, FIG 101, DETAIL V, REV 61. APPLY PROTECTIVE COATING IAW SRM 51-20-01-0G-0 REV=61.
